MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT,3.5X 10MM; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT,3.5X 10MM; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW FT,3.5X 10MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an arthroscopic and ligament repair, when the surgeon placed the anchor, ar-1915ft, on the last turn, a portion of the anchor handle split.In addition to the split handle the suture broke when knotting.All fragments were removed and the case was completed by using another ar-1915ft.No patient harm.
 
Additional Manufacturer Narrative
It was reported that the shafts of the devices had fractured off.The reported event is confirmed upon investigation of the returned product.Visual evaluation identified that both of the shafts had fractured distal to the devices.The suture constructs were returned disassembled with no apparent malfunction.Additionally, the anchors were not returned.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is prying / leveraging the devices while applying excessive mechanical forces upon insertion.

Brand Name
SUTR ANCH,CRKSCRW FT,3.5X 10MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11301163
Report Number1220246-2021-02554
Device Sequence Number19053378
Product Code HWC
UDI-Device Identifier00888867022607
UDI-Public00888867022607
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberSUTR ANCH,CRKSCRW FT,3.5X 10MM
Device Catalogue NumberAR-1915FT
Device Lot Number10846521
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;